MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318261
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: device code a0401 captures the reportable event of broken carrier.
 
Event or Problem Description
It was reported that during a sacrospinous fixation procedure, the device was not working properly.The reported failure mode suggests break/fracture, though it is uncertain whether there was a complete detachment.The reported event most likely indicates that the carrier broke.No patient complications were reported.Note: this report pertains to one of two devices used during a procedure.Refer to manufacturer report number 2124215-2025-59160 for the second capio slim device.

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22937896
Report Number2124215-2025-59042
Device Sequence Number9865483
Product Code PWI
UDI-Device Identifier08714729842224
UDI-Public(01)08714729842224(10)34838871
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318261
Device Catalogue Number831-826
Device Lot Number0034838871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown